Bayes formula for optimal filter with n-ple Markov Gaussian errors

Share/Save/Bookmark

Mandal, P.K. and Mandrekar, V. (2000) Bayes formula for optimal filter with n-ple Markov Gaussian errors. Acta Applicandae Mathematicae, 63 (1-3). pp. 245-252. ISSN 0167-8019

[img] PDF
Restricted to UT campus only
: Request a copy
62kB
Abstract:We consider the nonlinear filtering problem where the observation noise process is n-ple Markov Gaussian. A Kallianpur�Striebel type Bayes formula for the optimal filter is obtained.
Item Type:Article
Copyright:© 2000 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64801
Official URL:http://dx.doi.org/10.1023/A:1010650018759
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page